MathSciNet Relay Station
MathSciNet bibliographic data
MR1646430 54H25
Pant, R. P. Common fixed point theorems for contractive maps. J. Math. Anal. Appl. 226 (1998), no. 1, 251–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement